DSpace
 

Osaka Prefecture University Repository >
D.Former Osaka Prefecture University:(1955-2004) >
0100. School of Engineering/Graduate School of Engineering >
Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences >
Vol. 29, No. 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/8327

Title: Hessian Matrix for the Networks Containing Periodically operated Switches
Authors: Jyo, Yoichi
Minamoto, Suemitsu
Issue Date: 31-Oct-1980
Publisher: 大阪府立大学
Citation: Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences. 1980, 29(1), p.21-31
URI: http://hdl.handle.net/10466/8327
Appears in Collections:Vol. 29, No. 1

Files in This Item:

File Description SizeFormat
2009202887.pdf400.36 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.